MathSciNet Relay Station
MathSciNet bibliographic data
MR2059679 (2005i:82051) 82C22 (44A10 45K05 60K35)
Menon, Govind; Pego, Robert L. Approach to self-similarity in Smoluchowski's coagulation equations. Comm. Pure Appl. Math. 57 (2004), no. 9, 1197–1232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement